# SDR P5CA9900611

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Rt Wing/Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT WING TO BODY FAIRING NEAR INBOARD FLAP IS BROKEN.  FIBERGLASS REPAIR IAW SRM 51-10-09.
